# SDR QXEA200702053

- Difficulty date: December 31, 2007
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 15,795 hours, 15,810 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA - FLIGHT 2279 - ON PUSHBACK RECEIVED A FLIGHT COMPARTMENT DUCT HOT CAUTION AND CABIN PACK HOT LIGHTS.  RETURNED TO THE GATE.  MAINTENANCE CLEARED THE FAULTS PER FIM 21-60-00-810-801.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
